# SDR YENA20140531105

- Difficulty date: May 31, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N591JB
- Make and model: Airbus A320-232
- Aircraft serial: 2246
- Aircraft time: 40,394 hours, 14,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED DURING DESCENT, EMERGENCY EXIT LIGHTS AND ESCAPE PATH LIGHTING ALL CAME ON.   RESET THE EMERGENCY LIGHTS FROM THE COCKPIT UNSUCCESSFUL.  R & R BAD EMERGENCY EXIT LIGHT SWITCH IAW TSM 33-51-00-810-881-A.  OPS CHECKED GOOD. NO FURTHER DEFECTS NOTED.
